Alert archive / Illinois / Flash Flood Warnings in 2019
Flash Flood Warning 55, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Sep 15, 2019, 3:19 AM CDT for Jo Daviess County, Illinois. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 15, 2019, 3:19 AM CDT (08:19 UTC)
- Expired
- Sep 15, 2019, 7:12 AM CDT
- In force
- 4 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Jo Daviess County, IL
The radar
The Quad Cities radar (KDVN), 84 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 15, 6:30 AM CDT | HEAVY RAIN 1.75 | Elizabeth, IL | CO-OP OBSERVER STATION EZBI2 ELIZABETH. |
| Sep 15, 7:00 AM CDT | HEAVY RAIN 1.12 | 3 Se Galena, IL | 24-HR RAINFALL TOTAL. |
| Sep 15, 7:00 AM CDT | HEAVY RAIN 1.58 | 3 Nne Stockton, IL | COCORAHS STATION IL-JD-8 STOCKTON 3.4 NNE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.3 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1775 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 402 m²/s²
- 0-3 km storm-relative helicity
- 540 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
614
WGUS53 KDVN 150819
FFWDVN
ILC085-151415-
/O.NEW.KDVN.FF.W.0055.190915T0819Z-190915T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
319 AM CDT Sun Sep 15 2019
The National Weather Service in the Quad Cities has issued a
* Flash Flood Warning for...
Jo Daviess County in northwestern Illinois...
* Until 915 AM CDT.
* At 317 AM CDT, Doppler radar indicated heavy rain from
thunderstorms has fallen across the area. Up to two inches of rain
have already fallen. Expect flooding of low lying areas, rural
creeks, streams and roads adjacent to these creeks and streams. An
additional 1 to 2 inches of rain is possible this morning.
* Some locations that will experience flooding include...
Galena, Stockton, East Dubuque, Warren, Hanover, Elizabeth,
Woodbine, Scales Mound, Apple River, Menominee, Council Hill, Nora,
Schapville, Massbach, Guilford, Rice, Whitton, North Hanover,
Elizabeth Fairgrounds and Aiken.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4238 8993 4220 9017 4219 9022 4219 9032
4223 9039 4228 9043 4233 9042 4235 9044
4244 9057 4248 9066 4251 9064 4251 8993
$$
Gibbs2 follow-up statements
706
WGUS73 KDVN 151039
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
539 AM CDT Sun Sep 15 2019
ILC085-151415-
/O.CON.KDVN.FF.W.0055.000000T0000Z-190915T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jo Daviess IL-
539 AM CDT Sun Sep 15 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR JO
DAVIESS COUNTY...
At 538 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already
fallen. Flash flooding is expected to begin shortly.
Some locations that will experience flooding include...
Galena, Stockton, East Dubuque, Warren, Hanover, Elizabeth, Woodbine,
Scales Mound, Apple River, Menominee, Council Hill, Nora, Schapville,
Massbach, Guilford, Rice, Whitton, North Hanover, Elizabeth
Fairgrounds and Aiken.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4238 8993 4220 9017 4219 9022 4219 9032
4223 9039 4228 9043 4233 9042 4235 9044
4244 9057 4248 9066 4251 9064 4251 8993
$$
Speck215
WGUS73 KDVN 151212
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
712 AM CDT Sun Sep 15 2019
ILC085-151221-
/O.CAN.KDVN.FF.W.0055.000000T0000Z-190915T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jo Daviess IL-
712 AM CDT Sun Sep 15 2019
...THE FLASH FLOOD WARNING FOR JO DAVIESS COUNTY IS CANCELLED...
The heavy rain has ended. However, areas of flooding will be
possible through the morning, especially in low lying spots. Please
heed any road closures.
LAT...LON 4238 8993 4220 9017 4219 9022 4219 9032
4223 9039 4228 9043 4233 9042 4235 9044
4244 9057 4248 9066 4251 9064 4251 8993
$$
SpeckWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 2:58 AM CDT, 21 minutes earlier.
Area forecast discussion, Sep 15, 2:58 AM CDT, 21 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
258 AM CDT Sun Sep 15 2019
.SYNOPSIS...
Issued at 245 AM CDT Sun Sep 15 2019
As of 2 AM, two distinct areas of convection were noted on GOES
IR imagery, one across NE Iowa into SW Wisconsin and the other
over east- central Iowa into NW Illinois. The trend over the past
few hours has been increasing storm coverage and intensity per
cooling IR cloud tops. MRMS radar estimates 1-2.5 inches of rain
has fallen in the past 12 hrs from NE Iowa County through central
Johnson, and into central and southern Cedar Co. Another hard hit
area was central Clinton Co. into portions of Whiteside Co.
(about 1-2"). Luckily we haven't had to deal with too much
training of storms as they have shifted slightly to the south of
this hard hit zone.
Late Tonight into Early This Morning
Latest RAP analysis indicated a favorable setup for numerous
elevated showers and thunderstorms on the eastern periphery of
impressive 925-850mb WV transport and a low-level jet. Efficient
rain producing storms, with rates up to 1-2 inches per hour, can
be expected due to deep warm cloud depths (2-2.5 km warmer than 0
C) and PWATs up to 1.50-1.70 inches. Additionally, mid-level lapse
rates of 7-7.5 C/km and 1000-2000 MUCAPE will provide ample
instability for robust updrafts. Storm motion vectors and mean
850-300mb flow are showing storm speeds of 20-30 mph from W to E.
Although, Corfidi vectors suggest some potential for backbuilding
meso-beta elements and threat for localized heavy rain totals of
2-3+ inches.
Hi-res models have come into better agreement on the most likely
location for the highest QPF to be over the central to east-
central sections of the CWA, probably staying to the south of the
Freeport area.
The Flash Flood Watch remains in effect in the north and northeast
where recent heavy rainfall has led to saturated ground and
has lowered 1 hr flash flood guidance to 1-1.5 inches. Since the
heaviest rain axis has shifted a little to the south, the watch
was expanded to include the counties along I-80 from the Quad
Cities and points to the east.
&&
.SHORT TERM...(Today and Tonight)
ISSUED AT 245 AM CDT Sun Sep 15 2019
Today
Scattered showers and storms will linger in the east and
southeast through the mid morning before completely diminishing
and moving east of the forecast area. The rest of today will be
very warm and humid with highs in the low 80s north to upper 80s
south, and dewpoints into the upper 60s to low 70s. There could be
an isolated shower or storm that develops in the east this
afternoon near peak heating but chances are very low.
.LONG TERM...(Monday through Saturday)
ISSUED AT 245 AM CDT Sun Sep 15 2019
Little change to the extended forecast with hot (for mid
September) and humid conditions likely through the week ahead. An
expansive upper ridge will be in control over the Central U.S.
Forecast highs are in the 80s and dewpoints into the low 70s at
times, which will yield peak heat indices in the upper 80s to
lower 90s making it feel more like mid summer than mid September.
A shortwave trough, tracking through the Northern Plains into
southern Canada, will flatten the northern edge of the upper ridge
mid to late week. A weak front associated with this system is our
next chance for showers and thunderstorms. Have low chances in
the forecast from Wednesday Evening (in the west) through Friday,
which is reasonable due to expected low areal coverage and limited
influence from the shortwave due to its northern track.
Models are in better agreement on the front either washing out or
not making it completely through the central or southern forecast
area before retreating north again on Thursday and Friday. Main
message is the unseasonably warm and humid conditions look to be
locked in through at least next Saturday. Uttech
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday Night)
ISSUED AT 1153 PM CDT Sat Sep 14 2019
Active next 6 hours for the TAF sites with showers and
thunderstorms affecting many of the sites. Early in the morning,
we may see some IFR and have started to trend that way with low
end MVFR. After the rain and storms tonight, expect VFR conditions
for the rest of the period.
&&
.HYDROLOGY...
Issued at 1129 AM CDT Sat Sep 14 2019
Routed water moving through the river systems along with
additional heavy rain potential tonight is causing forecast rises,
many within bank rises, across the area.
The hardest hit local basins have been the Pecatonica and Rock
River basins and we are getting a better handle on the flows from
rains that already fell, however there does remain a bit of
uncertainty on how high the crests will be. The Pecatonica in
Freeport is cresting currently and will fall less than a foot
before starting to go up again as more water moves down from
upstream.
On the Rock, the forecast for the gage at Como has gone down this
morning and the rate of rise has slowed, giving less confidence
that the river will hit the flood stage of 12.5 ft even though
it's only a half foot from that level currently. Because of this,
opted to hold onto the flood watch and will re-evaluate this
afternoon. Downstream at Joslin, it may be noticed that the
hydrograph is now showing the river to rise to 14.1 feet. Think
the rise is going to be very near 14 ft, but don't have enough
confidence that it will reach or exceed 14 ft to put out a new
flood warning for moderate flooding yet. Will continue to monitor.
There is a chance for heavy rains tonight, if heavier rains fall
than is expected, additional river flooding could occur.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch until 7 AM CDT this morning for Buchanan-
Delaware-Dubuque-Jackson-Jones.
IL...Flash Flood Watch until 10 AM CDT this morning for Carroll-Jo
Daviess-Stephenson.
MO...NONE.
&&
SYNOPSIS...Uttech
SHORT TERM...Uttech
LONG TERM...Uttech
AVIATION...Gibbs
HYDROLOGY...BrooksHazardous weather outlook, Sep 14, 3:40 AM CDT, 23 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 340 AM CDT Sat Sep 14 2019 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-150845- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 340 AM CDT Sat Sep 14 2019 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Showers and thunderstorms are expected this evening and overnight across the area. The main threat from any thunderstorm would be lightning and heavy rain. Flash flooding is possible, especially north of a line from Cedar Rapids to Rockford. A flash flood watch is in effect for this area through Sunday morning. There is also a marginal risk for severe weather this evening. The main threat from these severe thunderstorms would be wind gusts to 60 MPH and hail to the size of quarters. The best chance for severe thunderstorms is north of a line from Benton to Dubuque. The Pecatonica and Rock Rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 15, 12:10 AM CDT, 3 hours 9 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 1210 AM CDT Sun Sep 15 2019 IAC095-103-150615- Johnson-Iowa- 1210 AM CDT Sun Sep 15 2019 ...MINOR FLOODING FROM THUNDERSTORMS WILL AFFECT NORTHERN JOHNSON AND CENTRAL IOWA COUNTIES UNTIL 115 AM CDT... Doppler radar indicated a line of thunderstorms from Williamsburg to Iowa City producing heavy rain. These thunderstorms were moving east at 35 mph. Locations impacted include... Iowa City, Marengo, Coralville, North Liberty, Williamsburg, Solon, Tiffin, University Heights, Oxford, Hills, Ladora, Oakdale, Amana, Lake Macbride State Park, Conroy, Middle Amana, Newport, Windham, Sugar Bottom Camp Ground and Johnson County Fairgrounds. This includes the following highways... Interstate 80 in Iowa between mile markers 211 and 253. Interstate 380 between mile markers 1 and 9. If outdoors, consider seeking shelter inside a building. Torrential rainfall is occurring with these thunderstorms. Minor flooding of low lying areas, creeks, streams and urban areas is possible. If you encounter water over a roadway, do not drive through it. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4182 9218 4183 9137 4160 9137 4162 9218 TIME...MOT...LOC 0507Z 271DEG 31KT 4172 9178 Gibbs
Special weather statement, Sep 15, 1:05 AM CDT, 2 hours 14 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 105 AM CDT Sun Sep 15 2019 IAC045-097-150630- Jackson-Clinton- 105 AM CDT Sun Sep 15 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL JACKSON AND NORTHERN CLINTON COUNTIES UNTIL 130 AM CDT... At 105 AM CDT, a strong thunderstorm was located over Lost Nation, or 8 miles southwest of Maquoketa, moving east at 50 mph. Nickel size hail is possible with this storm. Locations impacted include... Maquoketa, Preston, Delmar, Lost Nation, Charlotte, Welton, Toronto, Spragueville, Van Buren, Goose Lake, Bryant, Jackson County Fairgrounds, Elwood, Walnut Grove Park and Lyons. If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm. Minor flooding of low lying areas, creeks, streams and urban areas is possible. If you encounter water over a roadway, do not drive through it. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4189 9086 4200 9090 4215 9038 4189 9029 TIME...MOT...LOC 0605Z 255DEG 43KT 4197 9077 Gibbs
Special weather statement, Sep 15, 1:27 AM CDT, 1 hour 52 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 127 AM CDT Sun Sep 15 2019 ILC195-150700- Whiteside- 127 AM CDT Sun Sep 15 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WHITESIDE COUNTY UNTIL 200 AM CDT... At 127 AM CDT, a strong thunderstorm was located near Morrison, moving east at 35 mph. Nickel size hail is possible with this storm. Locations impacted include... Sterling, Rock Falls, Morrison, Lyndon, Coleta, Emerson, Ustick, Round Grove, Yeoward Addition, Whiteside County Airport, Galt, Penrose, Malvern, Como, White Pigeon, Morrison-Rockwood State Park, Whiteside County Fairgrounds, Grimes Addition, Douglas Park and Unionville. This includes Interstate 88 between mile markers 24 and 44. If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm. Minor flooding of low lying areas, creeks, streams and urban areas is possible. If you encounter water over a roadway, do not drive through it. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4171 9000 4189 9000 4192 8963 4168 8963 TIME...MOT...LOC 0627Z 270DEG 32KT 4180 8991 Gibbs
Special weather statement, Sep 15, 1:35 AM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
135 AM CDT Sun Sep 15 2019
ILC161-195-IAC045-150730-
Rock Island-Whiteside-Clinton-
135 AM CDT Sun Sep 15 2019
...MINOR FLOODING FROM THUNDERSTORMS WILL AFFECT NORTHEASTERN ROCK
ISLAND...NORTHWESTERN WHITESIDE AND SOUTHEASTERN CLINTON COUNTIES
UNTIL 230 AM CDT...
At 133 AM CDT, radar indicated heavy rain from thunderstorms across
the area. A quick one and half inches of rain fell across the City
of Clinton. Minor street flooding is expected.
Locations impacted include...
Clinton, Camanche, Fulton, Garden Plain, Albany, Low Moor, East
Clinton, Rock Creek Marina and Campground, Folletts, Rock Creek
Park, Clinton Municipal Airport and Elvira.
If outdoors, consider seeking shelter inside a building.
Minor flooding of low lying areas, creeks, streams and urban areas
is possible. If you encounter water over a roadway, do not drive
through it.
LAT...LON 4174 9039 4187 9040 4192 9018 4190 9009
4174 9002
TIME...MOT...LOC 0633Z 278DEG 19KT 4180 9031
GibbsSpecial weather statement, Sep 15, 2:04 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
204 AM CDT Sun Sep 15 2019
IAC031-103-115-139-183-150745-
Louisa-Cedar-Johnson-Washington-Muscatine-
204 AM CDT Sun Sep 15 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LOUISA...
SOUTHWESTERN CEDAR...JOHNSON...EASTERN WASHINGTON AND WESTERN
MUSCATINE COUNTIES UNTIL 245 AM CDT...
At 204 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Solon to near Lone Tree to near
Crawfordsville. Movement was east at 30 mph.
Winds in excess of 40 mph and nickel size hail are possible with
these storms.
Locations impacted include...
Iowa City, Washington, Tipton, West Branch, Columbus Junction,
Coralville, North Liberty, West Liberty, Solon, Tiffin, Lone Tree,
University Heights, Riverside, Hills, Shueyville, Ainsworth,
Conesville, Columbus City, Letts and Nichols.
This includes the following highways...
Interstate 80 in Iowa between mile markers 237 and 266.
Interstate 380 between mile markers 1 and 11.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
LAT...LON 4149 9168 4185 9169 4187 9113 4153 9113
4123 9124 4123 9169
TIME...MOT...LOC 0704Z 261DEG 26KT 4181 9151 4149 9150 4122 9162
GibbsSpecial weather statement, Sep 15, 2:22 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
222 AM CDT Sun Sep 15 2019
ILC015-085-177-195-150845-
Whiteside-Jo Daviess-Carroll-Stephenson-
222 AM CDT Sun Sep 15 2019
...HEAVY RAIN FROM A LINE OF THUNDERSTORMS WILL AFFECT WHITESIDE...JO
DAVIESS...CARROLL AND SOUTHWESTERN STEPHENSON COUNTIES UNTIL 345 AM
CDT...
At 218 AM CDT, radar indicated a slow moving line of thunderstorms
along a line extending from near Hazel Green to near Galena to near
Morrison. Heavy rain was falling from these thunderstorms. Minor
flooding of low lying areas is expected. Additional thunderstorms
were developing just west of the area in eastern Iowa.
Locations impacted include...
Sterling, Rock Falls, Morrison, Galena, Mount Carroll, Savanna, Lena,
Prophetstown, Stockton, Lanark, Warren, Milledgeville, Fairhaven,
Hanover, Pearl City, Tampico, Elizabeth, Shannon, Lyndon and
Woodbine.
This includes Interstate 88 between mile markers 24 and 44.
Torrential rainfall is also occurring with these thunderstorm. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive
through it.
This area has seen heavy rain recently. A flash flood
warning may be needed for portions of the area later if storms slow
down even more.
LAT...LON 4220 8965 4220 8969 4193 8969 4193 8963
4159 8963 4158 8992 4192 9015 4212 9016
4221 9037 4228 9043 4233 9042 4241 9054
4251 9062 4251 8994
TIME...MOT...LOC 0718Z 268DEG 17KT 4248 9045 4223 8991 4192 8971
GibbsThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 10:24 PM CDT | Special Weather Statement | DVN | Rock Island | 36 min |
| Sep 15, 1:27 AM CDT | Special Weather Statement | DVN | Whiteside | 33 min |
| Sep 15, 1:35 AM CDT | Special Weather Statement | DVN | Whiteside | 55 min |
| Sep 15, 2:22 AM CDT | Special Weather Statement | DVN | Carroll, Jo Daviess, Whiteside | 83 min |
| Sep 15, 4:23 AM CDT | Flash Flood Warning | DVN | Carroll, Jo Daviess | 3 hr |
| Sep 15, 4:29 AM CDT | River Flood Warning | DVN | Whiteside | 51 hr |
| Sep 15, 4:42 AM CDT | Flash Flood Warning | DVN | Mercer, Rock Island | 3 hr |
| Sep 15, 5:26 AM CDT | Flash Flood Warning | DVN | Whiteside | 3 hr |
| Sep 15, 7:43 AM CDT | Special Weather Statement | DVN | Bureau, Henry | 47 min |
Nearby
Flash Flood Warnings in Illinois, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.